I am becoming very concerned for my girlfriend who is currently on a Low Estrogen birth control pill. Her libido is practically non existent, and she also gets dry and sore when we actually do have sex and finds it very difficult to reach orgasm. I am fairly confident it is the birth control (and possibly her other medications) causing these problems.
She takes a Low Estrogen birth control pill, and has told me she has been on it since she was 13 (She is 25 now) because it helps keep her from getting ovarian cysts. Apparently she had a baseball sized cyst rupture in her ovaries when younger and according to her if she comes off this specific birth control the cysts will come back. She said the higher estrogen birth controls make her sick. I am at a loss on what do to, aside from her complete lack of libido and dryness/soreness she's also got a handful of other issues such as being constantly fatigued and sleeping. Are there other options out there that can remedy the cyst problem yet get her libido back as well as her overall energy levels? I feel like we've hit a wall and are stuck here with no solution in sight - please help.